| Model Number |
MMT-723RNAP |
| Medical Device Problem Codes |
Failure to Cycle (1142); Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error alarm and slower to rewind when priming.The customer blood glucose level was unknown.Customer stated that the insulin pump had scratches on screen and unexplained no delivery alarm.Customer stated insulin pump had insulin squirting out while priming and lost setting multiples times.The device will not be returned for analysis.